# SDR CALA2019060700905

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 21,890 hours, 7,595 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE AT DOOR 1L STARTED TO INFLATE UPON OPENING AT JETBRIDGE, SLIDE DID NOT START TO INFLATE.REINSTALLED ESCAPE SLIDE PACK AT DOOR 1 LEFT REF AMM 25-66-01-400-801.  VERIFIED SLIDE OK FOR SERVICE, INSTALL AND SECURETY AND ARM CHEC K.
